# SDR AWXA0001025

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 370 STR 20R HAS A CREASE IN IT ITS SKIN. (APPROX 9 INCHES X 5 INCHES) REMOVED DAMAGED SECTION OF SKIN; FABED DOUBLER; INSTALLED CONICAL WASHERS AND INSTALLED DOUBLER IAW SRM 53-00-01 FIG 202
